# SDR AU970528

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Spindle
- Part number: 57429
- Condition: Separated
- Location: Fuel Cont/Carb
- Component: Bendix, RGA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT IDLE MIXTURE ADJUSTMENT SPINDLE MISSING- SUSPECT CAUSED BY FAILURE OF POSITIONING SPRING WHICH THEN ALLOWED THE ADJUSTMENT SPINDLE TO VIBRATE FREE
